# SDR CALA2017051901481

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 85,128 hours, 21,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOTS OF CORROSION AT MAIN CABIN FLOORBEAM UPPER SURFACE STA 365.25 BETWEEN RBL 47 AND RBL 63. ACCOMPLISHED FLOORBEAM UPPER CHORD FLANGE BLEND OUT REPAIR II AT 365 RBL 62" IRW SRM 53-00-51 FIG 201 PG 201-211. THIS IS A CATEGORY "A" REPAIR.
